# SDR MASA2017042812760

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 26,831 hours, 19,872 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC 1 INTERNAL FAULT CAUSING MULTIPLE MESSAGES. DRAINED PITOT STATIC DRAINS, RE-RACKED ADC 1 AND PERFORMED BUILT IN SELF-TEST OF ADC 1 OPS NORMAL.
